# SDR COEA2014040239908

- Difficulty date: February 12, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK.  LT OTBD FLAP RIB 14 HAS CORROSION ON INBD SIDE.  REPLACED FLAP WITH SERVICEABLE FLAP.
